It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Someone Please Help Me

Re: Someone Please Help Me

[ Back to Messages ]

Message

Posted by LA on November 03, 2000 at 23:56:41:

In Reply to: Someone Please Help Me posted by Ginger on November 03, 2000 at 13:11:08:

I've taken buspar two different times. The first time I would experienced sleeplessness. Also I'd feel a tightness in the chest while I was laying down, trying to get to sleep. I knew the sleeplessness was caused by the buspar, but I thought the chest tightness was from anxiety.

Eventually I stopped taking it, but later a psycharist had me start taking it again. Low & behold, the tight chest and anxious feelings came back. I was freaking out that the feelings were back, but after a few minuntes I realized I didn't have to take the busbar with that info I managed to calm myself. I never took any more buspar and I never had similar feelings again.

The psycharitist & my MD couldn't quite believe it, but fortuanatly the psycharitist agreed to try something else. He prescribed trazadone. Even though the trazadone sometimes would make me very wozzy, I learned I could expect that I would fall asleep(You take it just before you go to bed). The wozziness eventually got better and my depression and anxiety were much, much improved.

With the trazadone, along with counseling, I've become a more agreeable person to others and myself. Finally, after some 40 years of struggling to keep my head barely above water(i.e.,depression, and then anxiety), I feel better than I every thought I could. For me, it is a miracle!

I also take disepramine for back problems, but that med was orginally used for depression. To me it seems the combination of trazadone AND disepramine improves my mood even more.

The moral of this story? If a medication is not really doing the trick, it is time to get your doctors to try something else. If they won't do it, go to a different doctor. Keep trying, don't give up.


Follow Ups




All times are GMT -7. The time now is 07:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!